# SDR HNAA2020100800275

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE CUTOUT INTERIOR BUCKET IS CRACKED.  REMOVED AND REPLACED THE CARGO DOOR HANDLE CUTOUT INTERIOR BUCKET, IAW EMB145 SRM 51-40-02 AND PIEDMONT EO-1-05-20-0365.  SEE TASK AND WIP ENTRIES FOR DETAILS.
